Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa withdrawals-panic attacks

Posted by Jeff on July 20, 1999, at 7:58:17

In reply to Re: Celexa withdrawals-panic attacks, posted by Steve on July 20, 1999, at 0:40:05

That Celexa/Klonopin Combo has worked well for me. Give it time. I wouldnt blame all the reactions your having to withdrawing off the Celexa though. Klonopin will definately help with the panic attacks..practically eliminated mine.

> > I recently discontinued Celexa. Without consulting my Doctor, I stopped it cold turkey. I have been off the Celexa for 2 weeks now, and have started Nardil (an MAOI). The past week I have suffered severe headaches, vomiting, and imsomnia. Today I am experiencing disabling panic attacks (with are new for me) My Dr. has prescribed Kolonopin for the anxiety, but so far it hasn't helped much. Has anyone else experienced similar symptons after discontinuing Celexa? And if so, how long did they last?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jeff thread:8933